# SDR MASA2011033002283

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 13,902 hours, 11,460 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Power Supply
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER/AILERON TRIM MOVE UNCOMMANDED.  MX REMOVED AND REPLACED RUD/AIL TRIM PWR SUPPLY, OPS NORMAL.
